A 21-year-old female asked:
Disclaimer

i'm 21.i suffer from insomnia and i'm sad these days. i have a really bad sleep programme. it would be bad if i take dramamine (dimenhydrinate) pills for some nights?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
Why not start by: addressing your sadness and using good sleep hygiene. 1. Keep regular bed & wakening time (even weekends). Get up same time daily. 2. Use regular, relaxing bedtime routine: warm bath / shower, aromatherapy, reading, or listening to gentle music. 3. Sleep in dark, quiet, cool room w comfy mattress & pillows. 4. Bedroom only for sleep & sex. Put work materials, computers, & TVs in another room. 5.
Answered on Jun 7, 2018
2
2 comments
1
1 thank
Dr. Heidi Fowler
25 years experience Psychiatry
Provided original answer
milk or melatonin.
Jun 27, 2014
Dr. Heidi Fowler
25 years experience Psychiatry
Provided original answer
Finish eating at least 2-3 hrs prior to bed. 6. No caffeine w/i 6 hours; alcohol & smoking w/i 2 hrs of bed. 7. Exercise regularly; finish a few hrs before bedtime.8. No naps. Retire only when tired. 9. Find another time to write down problems & solutions.10. After 10-15 mins of inability to sleep, go to another room & read or watch TV until sleepy. Consider acupuncture, chamomile tea, warm >
Jun 27, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old female asked:
Dr. Harold Fields
61 years experience Family Medicine
Insomnia : Try taking your meds in the am but the only problem of taking Dramamine nightly is tat your body will get used to it and it will stop working. Good Lu ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Cornelius Oleary
A Verified Doctor answered
A US doctor answered Learn more
Insomnia : I'm so sorry you can't sleep. First thing you have to consider is stimulants such as caffeine, energy drinks, limit them. Full history and physical ex ... Read More
A 19-year-old female asked:
Dr. Douglas Bey
57 years experience Psychiatry
Should be ok: Can't think of any problems--there r better sleep aids than dramamine (dimenhydrinate) but if u r happy with it no problem.
A 49-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Dramamine (dimenhydrinate): Only if prescribed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month